# SDR Y2PA2018052960020

- Difficulty date: May 26, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N811AA
- Make and model: Amd FALCOND
- Aircraft serial: 187
- Aircraft time: 24,684 hours, 19,484 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Sensor
- Part number: 11118ZF
- Part serial: 1423
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THEY WERE UNABLE TO EXTINGUISH NR 2 HYDRAULIC LIGHT ON STANDBY GAUGE.  RAN CHECKLIST. NO GUIDANCE IN CHECKLIST FOR IF LIGHT DOES NOT EXTINGUISH.  USED SYSTEMS DIAGRAM AND KNOWLEDGE TO ASSESS THE SITUATION.  MAINTENANCE CONTROL ADVISED TO RETURN TO DEPARTURE.   AN EMERGENCY WAS DECLARED AND LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED THE NR 2 SYSTEM PRESSURE TRANSMITTER 9D2 IAW FMM 29-30-2 & 29-10-2.  OPS AND LEAK CHECK GOOD OF STANDBY HYDRAULICS, AND NR 2 HYDRAULIC SYSTEM DURING ENGINE RUN-UP IAW MM.  AIRCRAFT RETURNED TO SERVICE.
